# SDR USAA2014101000003

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 104,501 hours, 20,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Part number: 416T200325
- Part serial: 2589
- Condition: Defective
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PARTS CHANGE OF EVACUATION SLIDE RAFT SN 0050, THE REPLACEMENT SLIDE, SN PA3038 WOULD NOT FIT.  THE REPAIR AT THE TOP WHERE THE LOCK STUD IS WOULD NOT LET THE SLIDE GO FAR ENOUGH INTO THE MOUNT TO LOCK.  THIS SLIDE WAS REMOVED & A SECOND REPLACEMENT SLIDE WAS INSTALLED WITH NO FURTHER PROBLEM.  DURING INSPECTION, FOUND ADDITIONAL PKBD DISCREPANCIES.  DUE TO LEAD TIME FOR REPAIRS, REMOVED PKBD FROM OTHER IN HOUSE SLIDE & INSTALLED TO COMPLETE UNIT.  ASSEMBLED & PACKED EVACUATION SLIDE & RAFT ASSEMBLY.
